Electric multipole moment integrals evaluated over slater-type orbitals
Article first published online: 19 OCT 2004
Copyright © 1993 John Wiley & Sons, Inc.
International Journal of Quantum Chemistry
Supplement: Proceedings of the International Syposium on Atomic, Molecular, and Condensed Matter Theory and Computational Methods
Volume 48, Issue Supplement 27, pages 431–450, 13/20 March 1993
How to Cite
Zheng, X. and Zerner, M. C. (1993), Electric multipole moment integrals evaluated over slater-type orbitals. Int. J. Quantum Chem., 48: 431–450. doi: 10.1002/qua.560480843
- Issue published online: 19 OCT 2004
- Article first published online: 19 OCT 2004
- Manuscript Received: 11 MAY 1993
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!